Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linear tame extension operators from closed subvarieties of $ {\bf C}\sp d$

Author: Aydın Aytuna
Journal: Proc. Amer. Math. Soc. 123 (1995), 759-763
MSC: Primary 46E10; Secondary 32C25, 46A04
MathSciNet review: 1219717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that a linear continuous and tame extension operator from the space of analytic functions on a closed irreducible subvariety V of $ {\mathbb{C}^d}$ exists if and only if V is an algebraic variety.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E10, 32C25, 46A04

Retrieve articles in all journals with MSC: 46E10, 32C25, 46A04

Additional Information

PII: S 0002-9939(1995)1219717-2
Keywords: Linear tame extension operators for analytic functions defined on subvarieties of $ {\mathbb{C}^d}$, algebraic varieties
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia